# SDR UPS97823089

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK, FUSELAGE SKIN CRACKED AT FWD UPPER CORNER OF RIGHT HAND AFT TYPE I DOOR.  PERFORMED HFEC AND FOUND CRACK AND MARKED  REMOVED FASTENERS, PAINT AND CORROSION IAW DC8 SRM SD 51-1-8D AND 51-1-21, FABED DOUBLER AND TRIPLER AND FILLER IAW REO 036166, ALODINED AND PRIMED IAW DC8 SRM 51-1-8SD, INSTALLED REPAIR FILLER, DOUBLER AND TRIPLER IAW DC8 SRM SD51-1-20B AND SEALED REPAIR IAW DC8 SRM 51-1-16 AND 51-1-17.
